# SDR 2022F00301

- Difficulty date: July 22, 2022
- Submitted: July 28, 2022
- Operation: General aviation
- Aircraft: N564BR
- Make and model: Braero HS125700A
- Aircraft serial: 1257122
- Aircraft time: 6,760 hours, 4,457 cycles
- Engine: Garrtt TFE7313R1H
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 65WE0103036
- Part serial: A21120363
- Condition: Failed
- Location: #2
- Part time: 1,326 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HAD #2 HYD LO PRESS ANNUNCIATOR. RETURNED TO AIRPORT . #2 HYD SYSTEM ONLY PRODUCING APPROX. 2000 PSI. PUMP TTIS AND TOTAL CYCLES ARE UNKNOWN.
